MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SOL SYS 10.5 MMA 6IN; FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SOL SYS 10.5 MMA 6IN; FEMORAL STEM
Catalog Number 157142000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).D4: the device catalog number is unknown; therefore, udi is unavailable.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Hcp is reporting to nca/ bfarm: "presentation in the emergency room on (b)(6) 2023 with pain in the right hip that had been present for 2 days.No trauma.X-ray in emergency room showed prosthetic socket fracture.Solution mma socket on the right was changed in 2016 from an s-rom prosthesis in 2016 - stem fracture after cementless hip tep on the right, pi 2008, change to revision stem 2016.Change to revision stem transfemoral on (b)(6) 2023: unilateral hip tep change with inlay change, transfemoral stem change to revitan revision stem 200x14 mm + 95 mm proximal, cable cerclage, ceramic head 28 mm, size s.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint #:(b)(4).Investigation summary : no device associated with this report was received for examination.Dhr review: product description: sol sys 10.5 mma 6in.Product code: 157142000.Lot number: c38709.1) quantity manufactured: (b)(4).2) date of manufacture: 5/31/2016.3) any anomalies or deviations identified in dhr: no.4) expiry date: 4/30/2026.5) ifu reference: (b)(4).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : dhr review: product description: sol sys 10.5 mma 6in.Product code: 157142000.Lot number: c38709.1) quantity manufactured: (b)(4).2) date of manufacture: 5/31/2016.3) any anomalies or deviations identified in dhr: no.4) expiry date: 4/30/2026.5) ifu reference: (b)(4).

Brand Name
SOL SYS 10.5 MMA 6IN
Common Device Name
FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18464829
Report Number1818910-2024-00549
Device Sequence Number20619227
Product Code LPH
UDI-Device Identifier10603295060963
UDI-Public10603295060963
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K953703
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number157142000
Device Lot NumberC38709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer01/18/2024
01/31/2024
02/08/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date01/26/2024
02/07/2024
02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 28MM +1.5.; DUR MAR 10D LINER 28IDX48OD.; SOL SYS 10.5 MMA 6IN.; UNK HIP FEMORAL SLEEVE SROM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale